Munich Personal RePEc Archive

On Some Bivariate Extensions of the Folded Normal and the Folded-T Distributions

Psarakis, Stelios and Panaretos, John (2001): On Some Bivariate Extensions of the Folded Normal and the Folded-T Distributions. Published in: Journal of Applied Statistical Science , Vol. 10, No. 2 (2001): pp. 119-136.

[img]
Preview
PDF
MPRA_paper_6383.pdf

Download (636Kb) | Preview

Abstract

In this paper two new bivariate distributions are defined and studied. They are two-variate versions of the folded normal distribution (Leone et al. 1961) and the folded t distribution (Psarakis and Panaretos 1990).

They both arise in the context of evaluating the predictive behaviour of two competing linear models with the aim to select the one that leads to predictions closer to the actual value of the dependent variable

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.